# SDR DL72W020025

- Difficulty date: January 9, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Aircraft time: 64,587 hours, 43,903 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F-2 LETTER CHECK, WEAR AT RT MLG WALKING BEAM I/B END.  REPAIRED PER MM 57-43 000-8.
